HAs anyone had any bad side effects from depakote?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

opnwhl4
Forum Moderator


Date Joined Dec 2008
Total Posts : 4961
   Posted 9/8/2010 5:26 PM (GMT -6)   
I was taking Depakote 2x 500mg at bed for about 1.5 months and had some really bad side effects that led to me doing something terrible twice. I was wondering if anyone else has had any bad side effects with this drug? I really wasn't in control of my actions while taking this drug. I knew what I was doing , but didn't care. I am so glad I stopped taking this one.

Bill
opnwhl4
Moderator: GERD/Heartburn
Nissen 6/06 and 5/09

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19099
   Posted 9/9/2010 4:22 AM (GMT -6)   
ME GLAD ALSO. HAVE NOT TAKEN THIS MED,
SOUNDS LIKE THE S/E ARE REAL BAD. HOPING YOU ARE FEELIN' BETTER.
TAKE CARE OF YOU. JAMIE.

THE MAD PROFESSOR.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 9:11 AM (GMT -6)
There are a total of 2,783,624 posts in 305,913 threads.
View Active Threads


Who's Online
This forum has 152218 registered members. Please welcome our newest member, mareish.
452 Guest(s), 16 Registered Member(s) are currently online.  Details
oldcrohnie, scifigal2k, Hobart, FoodIsMedicine!, ARBIII, PeterDisAbelard., Steph1234567, pollardwesley, Dale B, Purrrsiankitty, Kat1000, samster, Park12, SuperBlanks, Traveler, Worried Guy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer